# SDR DALA2017101007411

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 57,188 hours, 22,182 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Coffeemaker
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ON TAKEOFF,  THE FLIGHT ATTENDANTS REPORTED A STRONG ELECTRICAL BURNING ODOR COMING FROM THE FWD COFFEEMAKERS. TWO OR THREE MINUTES LATER,  THEY STATED THAT THE ODOR WAS DISSIPATING AND THEN GONE.  RAN QRH BUT BEFORE TURNING ANYTHING OFF THE FLIGHT ATTENDANTS REPORTED THE ODOR WAS GONE. CONTINUED THE FLIGHT WITH NO FURTHER PROBLEMS.
